# SDR DALA2023101808566

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,779 hours, 36,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, MAINTENANCE FOUND BOTH EMERGENCY EXIT LIGHTS IN THE FWD GALLEY INOPERATIVE. SLAVED IN A NEW BATTERY CHARGER UNIT FOR BOTH, AND BOTH LIGHTS FUNCTIONED NORMALLY. MAINTENANCE REPLACED THE BATTERY CHARGER UNIT (B5-118) REF B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. MAINTENANCE ALSO REPLACED THE BATTERY CHARGER AND BATTERY FOR B5-123 PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7071514)
